It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


hello benit

sorry to have been gone for so long...I feel so badly for not responding to you & gjoy.

I'm with you & gjoy on not being a fan of prescription drugs........never had much help from any medicine I had to take.Like for instance it was erythromycin that messed up my already low B12 back then.Drs. never tell you about all the complications the meds can cause...you have to go through all that and then find out on your own what is wrong...that seems to be the case for so many of us.

Neuros use Topamax for so many symptoms so it must be a go to medication to them.I never tried it,but one neuro suggesred depakote to me for severe sinus headahes.....I sad no thanks.They use depakote for people with psychiatric problems too.......makes me wonder if drs. are just guessing about what to do for patients.

You remember when I told you about people getting head pressure from paxil?Did you mention that to your neuro?If not you should...mayne changing to a different antidepressant is what you need....I urge you to really consider that.

I have missed discussing health issues with you & gjoy,but I have retreated to my protective cocoon for months now...I know I am having a serious pity party for myself,but I just feel too badly to do anything lately.I am having some frightening health issues presently and I don't know what I can do to get help.It's like nobody cares...you know the feeling.

My GP dr. is leaving the health group I was going to...I will miss him,but he never followed through on dx-ing my symptoms....no surprise there.

Feel like something is pulling in my upper abdomen which in turn makes my heart beat funny.I can't grasp anything tightly or it makes the pulling in my abdomen act up too.I noticed my upper spine feels achy too.

You could try going to an ent dr....they can help with head pressure...I think neurologists are not very helpful unless you have a problem like MS and such.They really aren't interested in helping patients who have a decent MRI.

I suggest you research the side effects of long term usage of paxil.

gjoy I am so sorry I've been away so long..I have not forgotten about you..I just have been feeling too awful to communicate...I just play those silly games on that site to keep my mind off of my health issues.

scout316





All times are GMT -7. The time now is 10:10 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!